Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Friedman, Avner y Tello, J. Ignacio (2001) Head Media Interaction in Magnetic Recording. Journal of Differential Equations, 171 (2). pp. 443-461. ISSN 0022-0396

Tello, J. Ignacio (2004) Mathematical analysis and stability of a chemotaxis model with logistic term. Mathematical Methods in the Applied Sciences, 27 (16). pp. 1865-1880. ISSN 0170-4214

Díaz Díaz, Jesús Ildefonso y Bermejo, R. y Carpio, Jaime y Tello, J. Ignacio (2009) Mathematical and numerical analysis of a nonlinear diffusive climate energy balance model. Mathematical and Computer Modelling, 49 (5-6). pp. 1180-1210. ISSN 0895-7177

Tello, J. Ignacio y Díaz Díaz, Jesús Ildefonso (2002) On the mathematical analysis of the limit case of a radiative—convective climate model. Nonlinear analysis. Real world applications : an international multidisciplinary journal, 3 (2). pp. 293-305. ISSN 1468-1218

Esta lista fue generada el Tue May 22 06:41:51 2018 CEST.